As an Amazon Associate I earn from qualifying purchases.
1. Good Sense #ad
GoodSense Allergy Relief Loratadine Tablets 10 mg, Antihistamine, Allergy Medicine for 24 Hour Allergy Relief, 365 Count #adGood Sense #ad
- Active ingredient: the active ingredient is Loratadine 10 mg, an antihistamine; compare to the active ingredient in Claritin. Original prescription strength: Get strong symptom relief without the sleepiness, when taken as directed; this trusted allergy medicine comes in full prescription strength.
26 hour allergy relief: one dose of GoodSense Loratadine Tablets 10 mg works for a full 24 hours to relieve your tough allergy symptoms.
Non-drowsy: when taken as directed, this allergy medicine will help your runny nose and other common allergy symptoms without making you feel drowsy. Antihistamine: this histamine blocker temporarily relieves symptoms due to hay fever or other upper respiratory allergies: sneezing, runny nose, itching of the nose or throat and itchy, watery eyes.
|Brand||Good Sense #ad|
|Manufacturer||Good Sense #ad|
2. Amazon Basic Care #ad
Antihistamine, Amazon Basic Care Allergy Relief Loratadine Tablets 10 mg, 300 Count, Allergy Medicine for 24 Hour Allergy Relief #adAmazon Basic Care #ad
- Original prescription strength: Get strong symptom relief without the sleepiness, when taken as directed; this trusted allergy medicine comes in full prescription strength.
Antihistamine: this histamine blocker temporarily relieves symptoms due to hay fever or other upper respiratory allergies: sneezing, runny nose, itching of the nose or throat and itchy, watery eyes. Non-drowsy: when taken as directed, this allergy medicine will help your runny nose and other common allergy symptoms without making you feel drowsy.
25 hour allergy relief: one dose of amazon Basic Care Loratadine Tablets 10 mg works for a full 24 hours to relieve your aggravating allergy symptoms. Active ingredient: the active ingredient is Loratadine 10 mg, an antihistamine; compare to the active ingredient in Claritin.
|Brand||Amazon Basic Care #ad|
|Manufacturer||Basic Care #ad|
3. Good Sense #ad
Antihistamine, 10 mg, GoodSense All Day Allergy, 365 Count, Cetirizine Hydrochloride Tablets #adGood Sense #ad
- Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms. Compare to the active ingredient of Zyrtec. Effective: goodsense all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free.
These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. These allergy pills provide up to 24 hours of temporary relief.
24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, itching of the nose or throat and itchy, sneezing, watery eyes.
Active ingredient: the active ingredient in GoodSense all day allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Flowers, a family pet, trees, or dust are examples of things that can cause an allergy. Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless.
|Brand||Good Sense #ad|
|Manufacturer||Good Sense #ad|
4. Perrigo #ad
24 Hour Allergy Relief , 100 Tab, Loratadine 10mg Tab , Allergy Relief #adPerrigo #ad
- Provides relief from allergy. Use as directed. Transiently relieves runny nose, itchy Watery Eyes, Itchy Throat or Nose. Non-Drowsy. 24-hour Allergy Relief.
5. Rite Aid #ad
10mg, 120 Count | Non-Drowsy Allergy Pills | Non-Drowsy Allergy Medicine, Rite Aid 24 Hour Loratadine 10 mg Allergy Relief Tablets #adRite Aid #ad
- Each bottle contains 120 tablets of powerful relief. Taking more non-drowsy allergy medicine than directed may cause drowsiness. Rite aid vision & mission: our vision at rite aid is that customers will confidently choose us first for their everyday health and wellness needs because we consistently understand and exceed their expectations.
Control indoor & outdoor allergies: allergies don’t stand a chance against rite aid 24 hour Loratadine Allergy Relief Tablets. Original prescription strength: quickly reduce the symptoms of indoor and outdoor allergies with Rite Aid Loratadine. Purpose: antihistamine. The long-lasting formula provides 24-hour allergy relief.
Loratadine 10 mg: the active ingredient in each allergy pill is Loratadine 10 mg. Adults and children 6 years and over: Take one tablet daily, runny nose, non-drowsy relief from sneezing, and not more than one tablet in 24 hours. Non-drowsy & fast relief: get fast, and itchy nose and throat.
Children under 6 years of age: Ask a doctor. Our mission is to improve the health and wellness of our communities with engaging experiences that provide our customers with the best products, services, and advice for their unique needs. Whether it’s pets indoors or blooming grass and trees outside, Rite Aid 24 Hour Loratadine non-drowsy allergy pills will keep your allergies in check so that you can enjoy your life for a full 24 hours with one tiny pill. Inactive ingredients: lactose monohydrate, magnesium stearate, microcrystalline cellulose, and sodium starch glycolate.
|Brand||Rite Aid #ad|
|Manufacturer||Rite Aid #ad|
6. HealthA2Z #ad
HealthA2Z Allergy Relief, Loratadine Tablet 10mg/Antihistamine,Non-Drowsy, 24-Hour Allergy Medicine, 300 Counts #adHealthA2Z #ad
- Non-drowsy antihistamine. Children under 6 years and consumers with liver or kidney disease: Ask a doctor. Adults and children 6 years and over: take 1 tablet daily, no more than 1 tablet in 24 hours.
Healtha2z allergy relief provides allergy relief from sneezing, itchy, pet dander, runny nose, dust mites, and itchy nose or throat caused by allergens like pollen, watery eyes, and mold. Compare to Claritin Tablets Active Ingredient. 24-hour allergy relief. Avoid daytime sleepiness.
7. Benadryl #ad
2 Tablets per Packet, 120 Count, Benadryl Allergy 60 Packets #adBenadryl #ad
- Ideal for travel and on-the-go, backpack or travel bag. Provides temporary relief of allergy symptoms like sneezing; runny nose; itchy nose or throat; and itchy, watery eyes and cold symptoms like sneezing and runny nose.
These small, yet powerful antihistamine tablets offer effective relief to put your allergies to rest. 60 packets of 2 tablets, they are the perfect size to carry in a purse, 2 boxes, Benadryl Allergy Ultratabs Go Packs provide convenient allergy relief that works when you need it most.
Each allergy medicine tablet contains 25 mg of diphenhydramine HCl antihistamine active ingredient for effective relief of both allergy and cold symptoms. This allergy medicine is suitable for use by adults and children ages 6 and up for multi-symptom allergy relief.
8. ValuMeds #ad
Sneezing, Watery Eyes, ValuMeds Loratadine 10mg | 365 Tablets | Non-Drowsy 24 Hour Allergy Relief | Antihistamine Support for Runny Nose, Itchy #adValuMeds #ad
- Restore clarity fast – this full strength allergy medicine boasts 10mg of support per tablet which can help alleviate a runny nose, sinus pressure, itchy or water eyes, sneezing, or a scratchy throat. Safe, non-drowsy formula – ideal for clearing up allergy symptoms when you’re at work, driving, or on the go our allergy relief tablets work quickly to ease symptoms without causing tiredness or grogginess.
Safe for children and adults – these small, easy-to-swallow tablets are safe for adults and children 6 years and over.
Please ask a doctor for more information and to make sure Loratadine tablets are right for you.
All-day allergy relief – offering non-drowsy allergy relief these Loratadine tablets can help temporarily relieve common allergy symptoms due to hay fever, pollen, pet dander, and common outdoor allergens.24-hour extended support – a single valumeds loratadine tablet can provide up to 24 hours of allergy relief, so you can be better prepared for outdoor adventures or playing with pets indoors.
9. Rite Aid #ad
30 Count | Children's Allergy Medicine | Allergy Medication Tablets for Kids, Rite Aid Children's Non-Drowsy Allergy Relief Chewable Tablets, Grape Flavor, Loratadine, 5 mg #adRite Aid #ad
- Compare rite aid children’s Allergy Relief to the active ingredient in top brands in children's allergy. 24 hour relief: rite aid children's allergy relief chewable Tablets offer all-day relief for your child’s allergy symptoms. These once-daily kids tablets temporarily relieve symptoms of hay fever or other respiratory allergies for a full 24 hours.
Whether it’s pets indoors or blooming grass and trees outside, Rite Aid will keep your child’s allergies under control. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs.
Non-drowsy formula: with rite aid loratadine chewables, your little one will get relief from their indoor and outdoor allergies in a non-drowsy formula. Multi-symptom relief: for kids ages 2 years & up, watery eyes, this chewable allergy medication relieves sneezing, runny nose, itchy, and an itchy throat or nose.
Our once-daily is formulated without ingredients that may cause sleepiness and it tastes great! Control indoor & outdoor allergies: allergies don’t stand a chance against Rite Aid Children's Allergy Relief Grape Chewable Tablets. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.